MathSciNet Relay Station
MathSciNet bibliographic data
MR1816036 (2001m:11148) 11M26 (11N13)
Bays, Carter; Ford, Kevin; Hudson, Richard H.; Rubinstein, Michael Zeros of Dirichlet $L$-functions near the real axis and Chebyshev's bias. J. Number Theory 87 (2001), no. 1, 54–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement